Leading Voices

Share this post on your profile with a comment of your own:

Successfully Shared!

View on my Profile
Back to Homepage

Menopause – Hormone Replacement Therapy and Weight Gain

Jennifer R. Berman, MD Jennifer R. Berman, MD February 18, 2021
share

Transcript

Hormone replacement therapy, bio identical hormones or synthetic hormone replacement therapy can cause weight gain or bloating, only if you're out of balance. So if there's estrogen dominance or progesterone dominance, or you're not balanced properly, women will report feeling bloated, weight gain, puffy and swollen. So this is why it's really important that if you're interested in taking hormone replacement therapy, that you see a practitioner or a healthcare provider that knows what they're doing, that's experienced in this area, that doesn't just throw hormones at you because it depends on your symptoms and your levels. So you have to take the correct dose and there's many doses. So I've seen many patients overdosed with estrogen, underdosed with progesterone or vice versa, and those women will report symptoms of bloating, water retention, weight gain.

Send this to a friend